# SDR IPXA2017031415130

- Difficulty date: March 8, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 30,571 hours, 20,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536152
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOORBOARD 242XJK DAMAGED, FABRICATED A NEW FLOORBOARD 242XJF IAW SREO 757-5320-9692-J.
